Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 61, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 21, 2007, 4:05 AM CDT for 15 counties in Florida. It took effect at Apr 21, 2007, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2007, 4:05 AM CDT (09:05 UTC)
- In effect from
- Apr 21, 2007, 12:00 PM CDT
- Expired
- Apr 21, 2007, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 30 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.1 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 210905 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 505 AM EDT SAT APR 21 2007 ...A RED FLAG WARNING IS IN EFFECT TODAY FOR AREAS AWAY FROM THE IMMEDIATE COAST IN THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FROM 1 PM EDT /12 PM CDT/ UNTIL 8 PM EDT /7 PM CDT/ DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON FOR AREAS AWAY FROM THE IMMEDIATE COAST IN THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE REGION WITH A DRY AIRMASS IN PLACE. THIS DRY AIRMASS WILL COMBINE WITH WARM AFTERNOON TEMPERATURES TO PRODUCE RED FLAG CONDITIONS ACROSS INLAND AREAS OF NORTH FLORIDA TODAY AND POSSIBLY ONCE AGAIN ON SUNDAY. DUE TO HIGH MIXING HEIGHTS...A FEW ISOLATED LOCATIONS MAY BRIEFLY EXPERIENCE DISPERSION INDICES ABOVE 75 ON SATURDAY AND SUNDAY AFTERNOONS. FLZ007-009>011-013-016>019-026-029-220000- /O.UPG.KTAE.FW.A.0051.070421T1700Z-070421T2300Z/ /O.NEW.KTAE.FW.W.0061.070421T1700Z-070422T0000Z/ /O.NEW.KTAE.FW.A.0052.070422T1700Z-070423T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-LAFAYETTE- 505 AM EDT SAT APR 21 2007 /405 AM CDT SAT APR 21 2007/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SUNDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-027-028-034-220000- /O.NEW.KTAE.FW.W.0061.070421T1700Z-070422T0000Z/ /O.NEW.KTAE.FW.A.0052.070422T1700Z-070423T0000Z/ BAY-GULF-WAKULLA-TAYLOR-DIXIE- 505 AM EDT SAT APR 21 2007 /405 AM CDT SAT APR 21 2007/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SUNDAY AFTERNOON. THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE IN EFFECT FOR AREAS AWAY FROM THE IMMEDIATE COAST. FRANKLIN COUNTY IS NOT INCLUDED IN THE WATCH OR WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 38-GODSEY
1 follow-up statement
000 WWUS82 KTAE 211928 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 328 PM EDT SAT APR 21 2007 ...A RED FLAG WARNING IS IN EFFECT TODAY FOR AREAS AWAY FROM THE IMMEDIATE COAST IN THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND UNTIL 8 PM EDT /7 PM CDT/ DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY IN THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG...EXCEPT FOR GULF AND FRANKLIN COUNTIES...DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING IN THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG...EXCEPT FOR BAY...GULF AND FRANKLIN COUNTIES...DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE REGION WITH A DRY AIRMASS IN PLACE. THIS DRY AIRMASS WILL COMBINE WITH WARM AFTERNOON TEMPERATURES TO PRODUCE RED FLAG CONDITIONS ACROSS MOST OF NORTH FLORIDA SUNDAY AND POSSIBLY AGAIN ON MONDAY. INCREASING MOISTURE ON TUESDAY SHOULD THEN PUT AN END TO ANY RED FLAG CONCERNS FOR A FEW DAYS. FLZ014-220000- /O.CAN.KTAE.FW.A.0052.070422T1700Z-070423T0000Z/ /O.CON.KTAE.FW.W.0061.000000T0000Z-070422T0000Z/ GULF- 228 PM CDT SAT APR 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED FOR SUNDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR SUNDAY AFTERNOON HAS BEEN CANCELLED. $$ FLZ007-009>011-013-016>019-026>029-034-220000- /O.UPG.KTAE.FW.A.0052.070422T1700Z-070423T0000Z/ /O.NEW.KTAE.FW.W.0062.070422T1700Z-070423T0000Z/ /O.NEW.KTAE.FW.A.0053.070423T1700Z-070424T0000Z/ /O.CON.KTAE.FW.W.0061.000000T0000Z-070422T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 328 PM EDT SAT APR 21 2007 /228 PM CDT SAT APR 21 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-220000- /O.UPG.KTAE.FW.A.0052.070422T1700Z-070423T0000Z/ /O.NEW.KTAE.FW.W.0062.070422T1700Z-070423T0000Z/ /O.CON.KTAE.FW.W.0061.000000T0000Z-070422T0000Z/ BAY- 228 PM CDT SAT APR 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM CDT SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM CDT SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 21, 2:29 AM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Apr 21, 2:29 AM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 AM EDT SAT APR 21 2007
.SYNOPSIS...AN AMPLIFIED LONG WAVE PATTERN PERSISTS ACROSS N AMERICA
THIS MORNING. A LARGE RIDGE AXIS EXTENDS FROM THE WRN GULF OF MEXICO
UP THE MS VALLEY TO THE WRN GREAT LAKES. THERE ARE A FEW LOWS WITHIN
THE TROUGH OUT W, ONE OFF THE BC COAST, ANOTHER OVER CA-MEXICO
BORDER, AND A 3RD LIFTING NWD THROUGH CENTRAL CANADA. SURFACE
ANALYSIS SHOWS HIGH PRESSURE CENTERED OVER HUDSON BAY AND THE GREAT
LAKES RIDGING SWD TO THE NRN GULF OF MEXICO. A QUICK LOOK AT THE
KVAX RADAR INDICATES THAT THE FIRE IN SE GA APPEARS TO BE BURNING
LESS INTENSELY, AND THIS IS CONFIRMED BY THE LAST FEW IR2 SATTELITE
PIX, WHICH SHOW LESS PIXEL SATURATION. HOWEVER, WE BELIEVE THIS TO
BE A TEMPORARY TREND.
&&
.SHORT TERM...TODAY THROUGH MON.
THIS PERIOD WILL FEATURE CHAMBER OF COMMERCE WEATHER ACROSS THE
FORECAST AREA. ALTHOUGH WE COULD CERTAINLY USE SOME RAIN, THE NEXT
SEVERAL DAYS LOOK TO BE SHAPING UP TO BE WHAT WE EXPECT DURING THE
MONTH OF APRIL AROUND HERE...DRY WITH PLEASANT TEMPS AND LOW
HUMIDITY. THE UPPER RIDGE WILL SHUNT THE SRN CA SYSTEM NEWD. THE
SURFACE RIDGE WILL SLIDE SEWD TO THE CAROLINAS BY SUN MORNING, THEN
SLIP SLOWLY SWD AFTER THAT. WE EXPECT TEMPS TO BE WARMER TODAY THAN
YESTERDAY AS THERE WILL BE LESS CLOUD COVER NOW THAT THE MID LEVEL
VORTEX HAS SLIPPED INTO S FL. TEMPS WILL RUN NEAR NORMAL DURING THE
DAY AND BE A BIT BELOW NORMAL OVERNIGHT. ONE OF THE ONLY REAL
WEATHER CONCERNS WILL INVOLVE SMOKE FROM THE FIRE. ALTHOUGH IT LOOKS
AS IF THE FIRE HAS DAMPED DOWN A BIT DURING THE NIGHT, WE BELIEVE IT
WILL BE GOING STRONG ONCE AGAIN WITH ANOTHER GOOD DAY OF MIXING
EXPECTED AND TRANSPORT WINDS OUT OF THE EAST. THE BEST CHANCE FOR
SMOKE WILL BE OVER S CENTRAL GEORGIA, BUT IT IS POSSIBLE THAT THE
SMOKE WILL GET AS FAR W AS THE APALACHICOLA RIVER LIKE YESTERDAY.
.LONG TERM...MON NIGHT THROUGH FRI.
DIDNT CHANGE MUCH IN THIS PORTION OF THE FORECAST AND BASICALLY
ACCEPTED THE MEX MOS NUMBERS. THE GFS AND EURO ARE IN PRETTY GOOD
AGREEMENT IN SHOWING THE UPPER LOW OFF BC DIVING SEWD TO THE 4
CORNERS REGION BY MON NIGHT AND THEN LIFTING IT TO THE CENTRAL
PLAINS BY 12Z WED. THE MODELS NO LONGER SHOW A FRONTAL PASSAGE, WITH
THE RIDGE WINNING THE BATTLE AND HALTING THE FRONT TO OUR NW ON FRI.
THIS SCENARIO MAKES SENSE. IT WILL LIKELY TAKE THE NEXT SYSTEM TO
FINALLY PUSH A FRONT THROUGH HERE SOMETIME OVER NEXT WEEKEND. POPS
ARE GENERALLY IN THE 20-30 PERCENT RANGE FROM THU THROUGH SAT.
&&
.MARINE...TODAY THROUGH WED.
WERE SEEING THE SURGE OVER THE COASTAL WATERS TYPICAL OF ENE FLOW.
WILL MAINTAIN THE SCEC HEADLINE. WINDS AND SEAS WILL DROP OFF DURING
THE DAY, BUT BRIEFLY PICK UP DURING THE AFTERNOON NEAR THE COAST IN
THE SEA BREEZE. THE WHOLE PATTERN WILL THEN REPEAT FOR TONIGHT AND
SUN. THE SURFACE RIDGE WILL HAVE DRIFTED FAR ENOUGH S TO KEEP WINDS
FROM RETURNING TO SCEC ON SUN NIGHT. BY TUE, PREVAILING WINDS WILL
VEER TO THE S AND REMAIN THERE THROUGH THE END OF THE WEEK.
&&
.AVIATION...BIG CONCERN WILL BE HOW THE FIRE IN WARE COUNTY GEORGIA
WILL AFFECT THE VLD TERMINAL. ANALYSIS OF THE VAD WIND PROFILE FROM
KVAX RADAR IS SHOWING LOW LEVEL WINDS TURNING SOUTHEASTERLY.
HOWEVER...NOW THAT THE SURFACE WINDS HAVE GONE CALM AND DECOUPLED
FROM THIS SOUTHEASTERLY FLOW...WHAT SMOKE WAS AT VLD IS LIKELY
TRAPPED UNDER THE NOCTURNAL INVERSION AND AS SUCH VSBYS HAVE DROPPED
TO 3SM. EXPECT MVFR CONDITIONS TO PREVAIL AT VLD THROUGH THE NEXT
COUPLE OF HOURS BEFORE DROPPING TO IFR CONDITIONS WITH THE CALM
WINDS. SHORTLY AFTER DAYBREAK...SHOULD BE ABLE TO MIX OUT SOME OF
THE SMOKE AND RETURN TO MVFR CONDITIONS THROUGH THE DAY. DEPENDING
ON THE TRANSPORT WINDS...TLH MAY SEE AN OCCASIONAL RESTRICTION OF
SMOKE...BUT WILL NOT GO BELOW 6SM THERE. ELSEWHERE...VFR CONDITIONS
WILL PREVAIL.
&&
.FIRE WEATHER...WE WILL UPGRADE THE WATCH TO A WARNING FOR TODAY AND
ALSO EXPAND IT TO INCLUDE ALL BUT FRANKLIN COUNTY. AS FAR AS THE
REMAINING COASTAL COUNTIES, ONLY INLAND PORTIONS ARE EXPECTED TO
REACH RED FLAG CRITERIA. A WATCH WILL BE POSTED FOR SUN FOR THE SAME
AREAS. RED FLAG CONDITIONS ARE NOT EXPECTED IN AL AND GA OVER THE
WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 80 50 81 52 / 00 00 00 00
PANAMA CITY 79 57 79 59 / 00 00 00 00
DOTHAN 78 51 80 54 / 00 00 00 00
ALBANY 78 50 82 53 / 00 00 00 00
VALDOSTA 77 48 82 53 / 00 00 00 00
CROSS CITY 81 50 82 51 / 00 00 00 00
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING ALL BUT FRANKLIN COUNTY TODAY.
FIRE WX WATCH ALL BUT FRANKLIN COUNTY ON SUN.
GMZ...NONE.
&&
AVIATION...GODSEY
REST OF DISCUSSION...WOOLHazardous weather outlook, Apr 20, 4:46 AM CDT, 23 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 546 AM EDT FRI APR 20 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-211000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 546 AM EDT FRI APR 20 2007 /446 AM CDT FRI APR 20 2007/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTH CENTRAL AND SOUTHWEST GEORGIA...THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A DRIER AIRMASS WILL FILTER IN TODAY IN THE WAKE OF A COLD FRONT THAT PASSED THROUGH THE REGION EARLY THIS MORNING. THE DRY AIRMASS WILL COMBINE WITH TEMPERATURES IN THE MID AND UPPER 70S TO PRODUCE LOW RELATIVE HUMIDITY ACROSS THE REGION. THIS LOW RELATIVE HUMIDITY WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT MAY DEVELOP IN THE AFTERNOON HOURS...ESPECIALLY IN NORTH FLORIDA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... HIGH PRESSURE WILL REMAIN IN CONTROL OF THE REGION THROUGH THE MIDDLE OF NEXT WEEK. A STORM SYSTEM WILL APPROACH THE REGION ON THURSDAY BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS BACK TO THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 4:05 AM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Gadsden, Gulf, Holmes and 9 more | 10 hr |
| Apr 21, 2:28 PM CDT | Fire Weather Watch | TAE | Calhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more | 22 hr |
| Apr 21, 2:28 PM CDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Gadsden, Holmes, Jackson and 8 more | 29 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.